MathSciNet Relay Station
MathSciNet bibliographic data
MR2384160 65M06
Liu, Wei; Yuan, Yirang Finite difference schemes for two-dimensional miscible displacement flow in porous media on composite triangular grids. Comput. Math. Appl. 55 (2008), no. 3, 470–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement